Jump to content

Headache - Top Of Head


dsdmom
 Share

Recommended Posts

Over the past few days I have been getting these headaches that really are at the top of my head. The first day (Thursday) advil took the pain away somewhat but today it is doing nothing for me. I haven't been able to take a Fiorciet because I'm taking care of my daughter and that will make me sleepy, but I don't even know if that will cure it. It doesn't sound like a tension headache to me so I'm curious if anybody here knows what a "top of the head" ache is from.

Link to comment
Share on other sites

I got that really bad one day when I didnt wear my compression stockings. So for me it happened when I didnt get enough blood to my brain. I dont know if you wear compression stockings, but if you do have you been wearing them? Otherwise I would just try more liquids and salt, or even think about getting stocking to wear. I would suggest Ameswalker...that is where I get mine.

Good luck, hope you feel better soon!

Mary

Link to comment
Share on other sites

Had one of those a while back. Some Motrin (800mg) took care of it, but it was weird. It lasted three days (Until I got smart enough to TAKE the medicine) and caused some weird vision problems. Probably a migraine of some kind I would think. One neurologist I had said that most headaches are migraines. I think she's wrong but it may make sense, since we're all quite susceptible to migraines.

Sara

Link to comment
Share on other sites

I get headaches all over my head...in the back of the neck, sides, top, front, you name it? I don't know what is causing it. I've been POTS symptomatic for about 3 years...and these headaches started when I stopped my Cymbalta. But resuming Cymbalta (now back on a month) has not taken care of them. Mine are more like a tension/pressure or perhaps scalp related, but not what I would consider a real "ache". It is just really uncomfortable. I believe lying down does make them better, cause I don't have them when sleeping. Just when sitting or standing.

Link to comment
Share on other sites

Thanks for the replies. I do wear stockings and have been wearing them as usual so I don't think that's it. I took a Fiorcet (after advil didn't work) and it hasn't even touched it! Thinking about taking another before bed....maybe it's just some weird virus or something and it will be a couple of days.

Thanks!

Link to comment
Share on other sites

I was told it was due to dehydration, though I'm not sure if this is the only reason. I tend to get them when I have sinusitis. In my experience, they are difficult to shift and rather than Advil, I would try a painkiller with a combination of active ingredients. I don't know what is available at the pharmacy in the US, but I would buy a paracetamol/codeine mix (or paracetemol/aspirin/caffeine mix).

Hope the headache goes soon!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...